Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 17, NWS Miami, FL

May 3, 2005Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 3, 2005, 2:14 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2005, 2:14 PM EDT (18:14 UTC)
Expired
May 3, 2005, 2:45 PM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2005-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2005-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 031814
SVRMFL
FLC011-086-031845-
/O.NEW.KMFL.SV.W.0017.050503T1814Z-050503T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
214 PM EDT TUE MAY 3 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BROWARD COUNTY 
  NORTHEASTERN MIAMI-DADE COUNTY 
  IN SOUTH FLORIDA

* UNTIL 245 PM EDT

* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PENNSUCO...OR NEAR MIRAMAR...AND MOVING SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  MIRAMAR BY 215 PM EDT
  PENNSUCO BY 215 PM EDT
  MEDLEY BY 220 PM EDT
  HIALEAH GARDENS BY 225 PM EDT
  HIALEAH BY 230 PM EDT
  VIRGINIA GARDENS BY 235 PM EDT
  LITTLE HAITI BY 240 PM EDT

LAT...LON 2612 8036 2603 8054 2563 8036 2573 8014

$$

PFOST
2 follow-up statements
000
WWUS52 KMFL 031823
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT TUE MAY 3 2005

FLC011-086-031845-
/O.CON.KMFL.SV.W.0017.000000T0000Z-050503T1845Z/
BROWARD FL-MIAMI-DADE FL-
220 PM EDT TUE MAY 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES...

.AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR PENNSUCO...MOVING SOUTHEAST AT 10 MPH.

AT 220 PM EDT AN OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED 
NICKEL SIZE HAIL AT THE INTERSECTION OF THE FLORIDA TURNPIKE AND 
INTERSTATE 75 NEAR THE DADE BROWARD LINE.

RESIDENTS OF MIAMI-DADE COUNTY SHOULD BE WEATHER ALERT FOR THE NEXT 
TWO HOURS AS A CONVERGENCE OF OUTFLOW BOUNDARIES FROM SEVERE 
THUNDERSTORMS OVER BROWARD AND NORTH DADE COUNTIES COLLIDES WITH 
OUTFLOW FROM EARLIER THUNDERSTORMS OVER SOUTH DADE. VERY ACTIVE 
THUNDERSTORMS WILL BE THE LIKELY RESULT OVER METRO MIAMI-DADE AND 
BROWARD COUNTIES.

LAT...LON 2612 8036 2603 8054 2563 8036 2573 8014

$$

PFOST
000
WWUS52 KMFL 031835
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT TUE MAY 3 2005

FLC011-086-031845-
/O.CON.KMFL.SV.W.0017.000000T0000Z-050503T1845Z/
BROWARD FL-MIAMI-DADE FL-
233 PM EDT TUE MAY 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM EDT FOR
NORTHEASTERN MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES...

AT 229 PM EDT...THE SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR HIALEAH 
GARDENS...MOVING SOUTHEAST AT 10 MPH.

METRO MIAMI-DADE COUNTY ALONG AND NORTH OF TAMIAMI TRAIL WILL BE A 
FAVORED PLACE FOR STRONG THUNDERSTORMS PRODUCING HEAVY 
RAINS...DANGEROUS LIGHTNING STRIKES...NICKEL SIZE HAIL...AND 
POSSIBLY WIND GUSTS AS HIGH AS 60 MILES AN HOUR THROUGH 4 PM EDT. 
RESIDENTS OF METRO DADE...ESPECIALLY MOTORISTS AND 
COMMUTERS...SHOULD BE EXTRA CAUTIOUS WHEN TRAVELING THIS AFTERNOON 
UNTIL THE THUNDERSTORMS DIMINISH.

LAT...LON 2612 8036 2603 8054 2563 8036 2573 8014

$$

PFOST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 9:55 AM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, May 3, 9:55 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
955 AM EDT TUE MAY 3 2005

.MID MORNING UPDATE...MORNING SURFACE ANALYSIS SHOWS FRONTAL ZONE
WIND SHIFT SOUTH OF SOUTH FLORIDA MAINLAND...FROM ABOUT ABACO ISLAND
THROUGH THE STRAITS WITH A GENERAL NORTHEAST FLOW ACROSS SOUTH
FLORIDA. HOWEVER THE DEWPOINTS DONT DROP UNTIL LAKE OKEECHOBEE WHERE
THEY LOWER INTO THE MID 60S. THUS PLENTY OF MOISTURE AND A SOURCE
FOR CONVERGENCE AROUND THE AREA TODAY. MORNING MIAMI UPPER AIR
SOUNDING SHOWS GOOD INSTABILITY WITH VERY LITTLE CAP...A SOURCE OF
MID LEVEL DRY AIR WHICH IS GOOD FOR STRONG WINDS IN
THUNDERSTORMS...AND PLENTY OF LOW LEVEL MOISTURE. LOCAL WORKSTATION
ETA MODEL DOES SHOW CONVECTION ACROSS THE INTERIOR OF SOUTH FLORIDA
BEGINNING AROUND NOON AND MOVING INTO THE METRO SOUTHEAST COAST
AREAS THIS AFTERNOON SO WILL GO AHEAD AND INCREASE CHANCES FOR RAIN
INTO THE LIKELY CATEGORY FOR THIS AFTERNOON. THE SOUNDING DOES SHOW
POTENTIAL FOR HIGHS NEAR 90F THIS AFTERNOON BUT WILL ONLY SHADE THE
MAX TEMPERATURE FORECAST UP A LITTLE BECAUSE OF EXPECTED CLOUDS. THE
CLOUDS DIDNT HELP YESTERDAY HOWEVER. ONLY MINOR CHANGES TO THE
COASTAL WATERS FORECAST AT THIS TIME.

.UPDATE...EXPANDED AREA OF PATCHY FOG FURTHER SOUTH FOR EARLY THIS
MORNING. NO OTHER CHANGES.

.PREVIOUS DISCUSSION...WEAK FRONTAL BOUNDARY EXTENDS FROM ROUGHLY
WEST PALM TO EVERGLADES CITY THIS MORNING. AREA RADARS ARE PICKING UP
THUNDERSTORMS OVER THE WARM GULF WATERS AROUND 80 MILES WEST OF
NAPLES. DEWPOINTS SOUTH OF THE BOUNDARY ARE IN THE LOWER 70S...AND
GPSMET PRECIPITABLE WATER VALUES FROM AROUND SOUTH FLORIDA ARE
HOVERING AROUND 1.7 INCHES. MUCH DRIER PROFILE FROM H8 TO H5 NORTH
OF THE BOUNDARY OBSERVED IN THE 00Z SOUNDINGS.

FOR TODAY...THE MID LEVELS REMAIN FAIRLY WARM AND STABLE WITH
GENERALLY ZONAL FLOW ALOFT. IN THE ABSENCE OF SYNOPTIC SCALE
FORCING AND WITH MINIMAL INSTABILITY...MESOSCALE INFLUENCES WILL BE
THE MAIN WEATHER MAKERS TODAY WITH THE FRONTAL BOUNDARY SERVING AS
A FOCUSING MECHANISM. TEMPERATURES ALONG THE EASTERN HALF OF THE
FORECAST AREA WILL NOT BE AS WARM AS YESTERDAY AS WIND FLOW HAS
VEERED TO ONSHORE. IN ADDITION...THERE WILL BE SOME CIRRUS CLOUD
COVER AT LEAST TO START WITH.

FOR TONIGHT AND WEDNESDAY...A MID LEVEL RIDGE WILL START TO BUILD
OVER THE AREA AHEAD TODAY OF A TROUGH DIGGING THROUGH THE
SOUTHWESTERN U.S. THIS WILL EVENTUALLY ALLOW THE BOUNDARY TO INCH
NORTHWARD. THE NAM AND GFS BOTH SHOW DECENT ISENTROPIC LIFT AT 305K
AS WARM AND MOIST AIR RIDES OVER THE BOUNDARY IN THE GULF. THE GFS IS
EARLIER THAN THE NAM AND MORE BULLISH WITH THIS ACTIVITY MIGRATING
OVER SOUTH FLORIDA. GFS IS LIKELY SHOWING SOME CONVECTIVE FEEDBACK
PROBLEMS AS IT IS INDICATING 3-4 TOTALS NEAR THE LAKE BY TOMORROW
MORNING WITH VERY HIGH OMEGA. NAM IS A LITTLE MORE REASONABLE AND IS
SIMILAR IN PLACEMENT. NAM ALSO PUTS BEST CHANCE OF RAINFALL DURING
THE DAY TOMORROW...WHEN DIURNAL MECHANISMS WILL BE IN PLACE. THE
BOUNDARY WILL LIKELY NOT MOVE MUCH AS RIDGE WILL BE WEAK...THUS
INTRODUCED LIKELY POPS IN PALM BEACH-N. COLLIER AREA ON WEDNESDAY.

FOR THURSDAY...MID LEVEL RIDGE WILL BUILD EAST AS THE TROUGH
DEEPENS THROUGH THE MISSISSIPPI VALLEY. THE BOUNDARY WILL SHIFT
NORTH INTO CENTRAL FLORIDA ACCORDINGLY. WILL KEEP CHANCE POPS
FAVORING NORTHERN PART OF FORECAST AREA.

LOOKING AHEAD TO THE WEEKEND...THE GFSLR...CANADIAN GEM AND 18Z
DGEX ALL SWING THE TROUGH THROUGH THE AREA ON FRIDAY...AND BRING
IN DRIER AIR FOR THE WEEKEND. CURRENT FORECAST REFLECTS THIS...NO
MAJOR CHANGES MADE.

&&

.MARINE...FOR ATLANTIC WATERS...LIGHT FLOW THROUGH TODAY WILL
SLIGHTLY INCREASE TONIGHT AS SURFACE HIGH PRESSURE OVER THE CENTRAL
U.S. MIGRATES EASTWARD. LIGHT TO MODERATE FLOW ELSEWHERE TO PERSIST.

&&

.FIRE WEATHER...MOIST PATTERN TO CONTINUE THROUGH THE WORK WEEK.
DISPERSION VALUES INCREASING BY THE END OF THE WEEK. NO
HIGHLIGHTS FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  71  83  71 /  50  40  60  40
FORT LAUDERDALE  84  71  83  73 /  50  40  50  30
MIAMI            84  73  85  72 /  50  40  50  30
NAPLES           83  69  83  70 /  50  40  50  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

CHRISTENSEN
Hazardous weather outlook, May 3, 2:00 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...AMENDED
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE MAY 3 2005

FLZ063-066>075-032200-
BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY-
MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN-
WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE-
200 PM EDT TUE MAY 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...MODERATE RISK OF LIGHTNING OVER SOUTH FLORIDA TODAY...
...STRONG THUNDERSTORMS ACROSS SOUTHEAST METRO AREAS...

A WEAK COLD FRONT OVER SOUTH FLORIDA WILL MOVE SLOWLY NORTH THROUGH
TONIGHT AND WITH SUFFICIENT HEATING, WILL PRODUCE SCATTERED SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SOME OF THE
STORMS ACROSS THE SOUTHEAST METRO AREAS WILL BE STRONG WITH GUSTY
WINDS IN EXCESS OF 50 MPH, LARGE HAIL, AND FREQUENT LIGHTNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED.

ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE
NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR
INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED THIS AFTERNOON.

In the hours before

Special weather statement, May 3, 12:06 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT TUE MAY 3 2005

FLZ067-031655-
PALM BEACH WESTERN-
1206 PM EDT TUE MAY 3 2005

...CLUSTER OF STRONG THUNDERSTORMS ACROSS WESTERN PALM BEACH
COUNTY...

A CLUSTER OF STRONG THUNDERSTORMS...LIKELY PRODUCING HAIL AND WIND
GUSTS NEAR 40 MPH ALONG WITH DANGEROUS LIGHTNING STRIKES...WILL BE
AFFECTING TRAFFIC ALONG U.S. HIGHWAY 27 BETWEEN SOUTH BAY AND THE
BROWARD COUNTY LINE. IN PARTICULAR...A STRONG THUNDERSTORM NEAR THE
HOLEY LAND WILDLIFE MANAGEMENT AREA COULD CAUSE PROBLEMS FOR LARGE
TRUCKS AND MOTORISTS ON U.S. 27 DUE TO STRONG WINDS AND HAIL.

MOTORISTS TRAVELING ON U.S. HIGHWAY 27 IN WESTERN PALM BEACH COUNTY
SHOULD EXERCISE ADDITIONAL CAUTION AND SLOW DOWN WHEN ENCOUNTERING
REDUCED VISIBILITIES DUE TO HEAVY RAINS. SHOULD THE WEATHER BECOME
THREATENING...PULL SLOWLY OFF TO THE SIDE...WELL OFF THE ROADWAY...
AND TURN ON FLASHING LIGHTS UNTIL CONDITIONS IMPROVE.
Special weather statement, May 3, 12:37 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1237 PM EDT TUE MAY 3 2005

FLZ067-068-071-072-031705-
BROWARD METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN-
WESTERN BROWARD-
1237 PM EDT TUE MAY 3 2005

...CLUSTER OF STRONG THUNDERSTORMS ALONG U.S. HIGHWAY 27 MOVING
SLOWLY EAST...

A CLUSTER OF STRONG THUNDERSTORMS...LIKELY PRODUCING HAIL AND WIND
GUSTS NEAR 40 MPH ALONG WITH DANGEROUS LIGHTNING STRIKES...
CONTINUES TO AFFECT TRAFFIC ALONG U.S. HIGHWAY 27 BETWEEN SOUTH BAY
AND ALLIGATOR ALLEY IN WESTERN PALM BEACH AND WESTERN BROWARD
COUNTIES. IN PARTICULAR...A STRONG THUNDERSTORM NEAR THE
BROWARD PALM BEACH COUNTY LINE COULD CAUSE PROBLEMS FOR LARGE TRUCKS
AND MOTORISTS ON U.S. 27 DUE TO STRONG WINDS AND HAIL.

MOTORISTS TRAVELING ON U.S. HIGHWAY 27 IN WESTERN PALM BEACH
AND BROWARD COUNTIES SHOULD EXERCISE ADDITIONAL CAUTION AND SLOW DOWN
WHEN ENCOUNTERING REDUCED VISIBILITIES DUE TO HEAVY RAINS. SHOULD THE
WEATHER BECOME THREATENING...PULL SLOWLY OFF TO THE SIDE...WELL OFF
THE ROADWAY...AND TURN ON FLASHING LIGHTS UNTIL CONDITIONS IMPROVE.

THESE THUNDERSTORMS WILL BE MOVING SLOWLY EAST INTO THE WESTERN
SUBURBS OF METRO PALM BEACH AND BROWARD BY MID AFTERNOON.
Special weather statement, May 3, 1:10 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
110 PM EDT TUE MAY 3 2005

FLZ068-072-074-031815-
BROWARD METROPOLITAN-MIAMI-DADE METROPOLITAN-PALM BEACH EASTERN-
110 PM EDT TUE MAY 3 2005

...THUNDERSTORMS DEVELOPING WEST OF THE METRO SOUTHEAST FLORIDA
COAST...

RESIDENTS OF METRO DADE...BROWARD...AND PALM BEACH COUNTIES SHOULD
BE WEATHER ALERT FOR THE NEXT SEVERAL HOURS AS THUNDERSTORMS...SOME
VERY STRONG...DEVELOP AND MOVE INTO THE WESTERN SUBURBS. SOME OF
THE THUNDERSTORMS COULD PRODUCE HAIL...DAMAGING STRAIGHT LINE
WINDS...AND VERY HEAVY RAINS.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR THE LATEST STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:38 AM EDTSpecial Marine WarningMFL52 min
May 3, 9:41 AM EDTSpecial Marine WarningMFL49 min
May 3, 12:46 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach44 min
May 3, 12:52 PM EDTTornado WarningMFLBroward, Palm Beach72 days
May 3, 1:33 PM EDTSevere Thunderstorm WarningMFLBroward42 min
May 3, 1:48 PM EDTSevere Thunderstorm WarningMFLPalm Beach27 min
May 3, 2:04 PM EDTSpecial Marine WarningMFL56 min
May 3, 2:39 PM EDTSevere Thunderstorm WarningMFLMiami-Dade55 min
May 3, 3:05 PM EDTSpecial Marine WarningMFL85 min
May 3, 3:46 PM EDTSevere Thunderstorm WarningMFLMiami-Dade59 min
May 3, 4:17 PM EDTTornado WarningMFLMiami-Dade130 days
May 3, 4:29 PM EDTSevere Thunderstorm WarningMFLGlades46 min
May 3, 5:00 PM EDTSevere Thunderstorm WarningMFLMiami-Dade15 min
May 3, 5:39 PM EDTSevere Thunderstorm WarningMFLBroward66 min
May 3, 6:09 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry52 min
May 3, 6:14 PM EDTSevere Thunderstorm WarningMFLHendry64 min
May 3, 6:22 PM EDTSevere Thunderstorm WarningMFLBroward53 min
May 3, 6:49 PM EDTSpecial Marine WarningMFL56 min
May 3, 7:48 PM EDTSpecial Marine WarningMFL57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.